# SDR HALA2016110900207

- Difficulty date: November 7, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 16,076 hours, 2,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHTING STRIP AT LEFT ROWS 25 AND 26 ARE LOOSE.  REMOVED DEBRIS FROM UNDER FLOOR LIGHTING AND RE-SECURED LIGHT STRIP.
